# SDR USAA001507

- Difficulty date: September 12, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 2 INCHES, BS 178, WL 195, RBL 24.  INSTALLED NEW INTERCOSTAL PER TR 53-10-15.  (M)
